Please let us know what antibiotic you took. If it was a Fluoroquinolone I would like to help you with some additional info. I had a steroid with my Cipro and I’m pretty sure it made this much worse. If you did take a Fluoroquinolone you may have some symptoms from what is referred to as a “Floxing” and I can help you get some information about that condition and maybe shed some light on a few things that may actually be from the long term toxicity caused by this class of antibiotics. I have only just figured out after being sick for so long that many of my symptoms may have been from a possible candida infection. If you did take one of these antibiotics please that us know as there are many other precautions to take in addition to the ones used for Candida. I really hope you did not and most good doctors won’t give it for a simple infection because it is a black label medication with some potentially dangerous side effects.